# SDR SROM200300009

- Difficulty date: January 5, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 32,248 hours, 32,212 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Channel
- Part number: 65522631018
- Condition: Cracked
- Location: Zone 400
- Part time: 32,248 hours, 32,212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND NR  2 ENGINE I/B FIXED FAIRING MOST AFT I/B CHANNEL STIFFENER CRACKED.  REPAIRED NR 2 ENGINE I/B FIXED FAIRING AFT I/B CHANNEL PER SRM 51-20-1 & 51-30-2.  MINOR REPAIR.
